| Model Number |
3121001 |
| Medical Device Problem Code |
Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 26-feb-2026, a customer contacted technical service to report that likorall 200 (product code 3121001, serial number (b)(6)), one hook on the slingbar breaks.The patient falls down on the bed.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
The baxter technician found the hook is broken and needed to be replaced.Likorall overhead lift is a stationary lift mounted in a rail system.The rail system can be built straight, with or without curves, as a traverse system and also as a room-to-room system.Likorall overhead lift is intended for use in lifting and transferring patients, for example, from bed to a wheelchair, to or from the floor, for visits to the toilet, for gait, standing and balance training, when weighing the patient and when lifting the patient with a stretcher.A search of the baxter maintenance records showed baxter performed preventative maintenance on this device in mar 22, 2017.It is unknown if the facility performed any other preventative maintenance on this device.The technician replaced the lift bar to resolve the reported event.Based on this information, no further action is required.